Journal of the Mathematical Society of Japan

On discrete subgroups of the two by two projective linear group over $\mathfrak{p}$ -adic fields

Yasutaka IHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 219-235.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541107

Digital Object Identifier
doi:10.2969/jmsj/01830219

Mathematical Reviews number (MathSciNet)
MR0223463

Zentralblatt MATH identifier
0158.27702

Subjects
Primary: 20.75
Secondary: 14.00

Citation

IHARA, Yasutaka. On discrete subgroups of the two by two projective linear group over $\mathfrak{p}$ -adic fields. J. Math. Soc. Japan 18 (1966), no. 3, 219--235. doi:10.2969/jmsj/01830219. https://projecteuclid.org/euclid.jmsj/1260541107


Export citation